# SDR 06FDEA1729

- Difficulty date: May 7, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75242
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AFTER HFEC INSPECTION ON RT WING AT END OF STR 42,  XORS 629 STARTING FROM THE FIRST OUTBOARD FASTENER TO THE INBOARD FASTENER.    RT WING STRINGER 42 END CRACKED AREA REPAIRED AS PER FEDEX  EA 1-5720-97551, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
